Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v53.i3.20
pages 14-17

Green's function for the boundary-value problem of wave scattering by a dielectric halfspace at small grazing angles

N. P. Yegorova
V. Karazin National University of Kharkov, 4, Svoboda Sq., Kharkov, 61077, Ukraine


The paper is devoted to deriving Green's function for the wave scattering problem (observation angles close to grazing) in the case of an interface between two dielectrics characterized by the relative refractive index n < 1. The solution has been found in an analytic form involving Weber's (parabolic cylinder) functions, which permits the field of the wave been either to be represented in a closed form, if the beam field is Gauss distributed, or be determined through numerical integration in the case of an arbitrary amplitude-and-phase distribution of the initial signal.

Articles with similar content:

Propagation of a Wave Beam Over a Lossy, Highly Refractive Surface
Telecommunications and Radio Engineering, Vol.53, 1999, issue 1
N. P. Yegorova
Modeling a Periodic Array of Radiators on a Cylindrical Surface
Telecommunications and Radio Engineering, Vol.60, 2003, issue 7-9
A. Ye. Svezhentsev
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 3
J. V. Antonenko , A. V. Gribovsky
Some Problems of Electromagnetic-Wave Scattering in a Waveguide Channel Irregular in Three Dimensions
Telecommunications and Radio Engineering, Vol.54, 2000, issue 10
Gleb Ivanovich Makarov, Tamara Ivanovna Bichutskaya
Limiting Polarization of Radio Waves in Oblique Ionospheric Sounding in a Quasi-Isotropic Approximation
Telecommunications and Radio Engineering, Vol.54, 2000, issue 5-6
Nikolai Nikolaevich Kalinichenko, Igor Savel'evich Fal'kovich, Victor Filippovich Kravchenko